# SDR USAA990339

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 965
- Part time: 42,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .5 INCH CRACKS (SEVERAL) AT FORWARD SIDE STATION 965 BULKHEAD FORWARD WALL OF LAV AT FLOOR LEVEL.  REPAIRED PER SRM 53-03 FIG 19.  (M)
